# SDR 2008UALA01611

- Difficulty date: March 20, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 58,216 hours, 19,430 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION PANEL HAS MISSING HORN SHUTOFF KNOB MISSING IN FLIGHT DECK COMPARTMENT.  REPLACED EES PANEL, OPS CHECKED NORMAL.
